# SDR DALA1315220682

- Difficulty date: May 29, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 466 Lbl 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN LT CREASE BEAM, BS 466, LBL 64, HAS CORROSION ON INNER CHORD UPPER LIP.  REPLACED CREASE BEAM INNER CHORD IAW SRM 51-40-02.
